MAUDE Adverse Event Report: COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G56194
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pieces of device broke off in patient.This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The yellow tip of the introducer broke and was separated when the physician peeled away the sheath.Parts of the device were already in the patient, so he had to remove it very carefully.The pieces were retrieved.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
TURBO-JECT POWER INJECTABLE
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6872206
Report Number1820334-2017-03064
Device Sequence Number1523505
Product Code LJS
UDI-Device Identifier00827002561946
UDI-Public(01)00827002561946(17)180117(10)6527768
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG56194
Device Catalogue NumberUPICDS-5.0-CT-OTW-ST-1110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;